# SDR SWIA201024644

- Difficulty date: July 23, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 22,405 hours, 17,374 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRU BAY SKIN CRACKED BELOW LATCH.  (C CHECK)  REPAIRED PER SRM.
